# SDR VNAA202504160036

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: DSY70583
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL OF 3 FWD CARGO RETRIEVAL TRACKS HAVE CORROSION. CORRECTIVE ACTION: RECEIVED 2EA FWD CARGO FLOOR TRACKS P/N DSY7058-3 FROM  N501BG. REF BARCODE HR00483597 FOR INSTALL. RECEIVED 1 FWD CARGO FLOOR TRACK P/N DSY7058-3 FROM N518AE. REF BARCODE HR00483597 FOR INSTALLATION.   DSY7058-3
